# SDR ASAA2023102846035

- Difficulty date: October 28, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L2 SLIDE LIGHT INOP. GROUNDED - YES. RELAMPED EMERGENCY LIGHT AT L2 SLIDE LIGHT , LAMP TEST IAW B737-800 AMM 33-51-04-960-801.
